71219members
374171posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Hot Flushes Worse After Finishing Zoladex?

4 REPLIES 4
CheshireCheese
Member

Re: Hot Flushes Worse After Finishing Zoladex?

I'm still taking Tamoxifen, so maybe it's the effect of that which is now coming through. Unlike Bob20 I was hoping that my ovaries wouldn't recover since I'm 53 and it's about time they retired! But it looks like they're making their presence felt, hopefully for the last time before they DO retire.

keyfeatures
Member

Re: Hot Flushes Worse After Finishing Zoladex?

I was on tamoxifen for a month and found I had worse flushes after coming off it, but only for a couple of weeks.
bob20
Member

Re: Hot Flushes Worse After Finishing Zoladex?

Not sure whether this will help, but I had my last Zoladex in July, and my hot flushes have also been worse since stopping. Joint pain is also just as bad. I figured that until my ovaries (hopefully) started working again, there would be no change. And my doctor said that could take up to a year. I hope it doesn't take that long though. I stopped taking Mirtazapine (anti-d) at roughly the same time as Zoladex so I think it might have been helping with the hot flushes a bit. Now that the weather is colder, i do find I'm having less hot flushes at night.
Hope yours start to get better soon - some people get low dose anti-ds e.g. venlafaxine to help with hot flushes so you could maybe look into that? I'm going to use my hot flushes as a way of saving money - no need to put my central heating on yet!

Lucy_BCC
Member

Re: Hot Flushes Worse After Finishing Zoladex?

Hi CheshireCheese

Sorry to read this, if you want to talk it through with one of our helpliners they may be able to offer some ideas, lines are open 9-5 weekdays and 10-2 Sat on 0808 800 6000

Take care

Lucy

CheshireCheese
Member

Hot Flushes Worse After Finishing Zoladex?

My last Zoladex injection started to wear off about 2 weeks ago and since then my hot flushes have been getting worse not better! Has anyone else been through this and can tell me how long it is likely to last? I was so looking forward to finishing the injections and hopefully getting a better night's sleep but so far it's only gone downhill.